# SDR DHL2006804522

- Difficulty date: January 31, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER L/E PLATING CRACKED 3 INCHES STA ZR 257.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1 PG 2.  REMOVED DAMAGED PLATING IAW SRM 55-1-0, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.040") IAW SRM 55-6-1 FIG 1 PG 2 ITEM C.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21.  PERFORMED RUDDER BALANCING IAW SRM 51-4-6 PG 1-3.  FOUND WITHIN TOLERANCE.
